| Catalog Number |
226777000 |
| Medical Device Problem Codes |
Material Deformation (2976); Scratched Material (3020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the femoral impactor has a large pieces of plastic that scratched off.The impactor head is severly scratched.
Additional Manufacturer Narrative
Device was returned, but not evaluated as of the time of this report, but evaluation is anticipated.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.